Jump to ContentJump to Main Navigation

Search Results - De Gruyter Publishers

You are looking at 1-8 of 8 items for: Fibonacci Number

  • Keywords: Fibonacci Numberx
Clear AllModify Search
Laugier, Alexandre / Saikia, Manjil P.

A Combinatorial Proof of a Result on Generalized Lucas Polynomials

Product Type: Journals/Yearbooks
Trojovský, Pavel

On the Sum of Powers of Two k-Fibonacci Numbers which Belongs to the Sequence of k-Lucas Numbers

Product Type: Journals/Yearbooks
Čerin, Zvonko

Sums of products of generalized Fibonacci and Lucas numbers

Product Type: Journals/Yearbooks
Yilmaz Özgür, Nihal / Uçar, Sümeyra / Öztun, Öznur

Complex Factorizations Of The κ-Fibonacci And κ-Lucas Numbers

Trojovský, Pavel

On Diophantine equations involving Lucas sequences

Product Type: Journals/Yearbooks
Jones, Lenny

Fibonacci Variations of a Conjecture of Polignac

Product Type: Journals/Yearbooks
Zireh, Ahmad

Location of zeros of polynomials

, Volume 18, Issue 1. Pages 159-166
Product Type: Journals/Yearbooks
Sagan, Bruce E. / Savage, Carla D.

Combinatorial Interpretations of Binomial Coefficient Analogues Related to Lucas Sequences

Product Type: Journals/Yearbooks

You are looking at 1-8 of 8 items for: Fibonacci Number

  • Keywords: Fibonacci Numberx
Clear AllModify Search